# SDR CA140902004

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYDRAULIC QUANTITY SHOWING 0, SOURCE OF LEAK WAS FROM HYDRAULIC FILTER MANIFOLD COUPLING P/N AE99116H. 1. DAMAGED PACKING REPLACED. 2. CASE DRAIN FILTER REPLACED  3. PRESSURE FILTER REPLACED. 4. RETURN FILTER REPLACED. 5. EDP REPLACCED DUE DRY RUN 6. SIMPLIFIED FLUSHING C/O AND AIRCRAFT RELEASED TO SERVICE WITH 10 HOURS ADD FOR COMPLETE FLUSHING (DUE NON AVAILABILITY OF GHPU AT GROUNDING STATION).  7. COMPLETE FLUSHING OF NR 1 HYDRAULIC SYSTEM IS PLANNED.
